Almost periodic solutions of linear partial differential equations

George R Sell

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Let L be an arbitrary linear partial differential operator and let f be an almost periodic function for t in Rm. In this paper we present sufficient conditions that a bounded solution u of Lu = f be almost periodic. Our work generalizes the theorem of Sibuya [5] for Poisson's equation and the theorems of Favard [3] and Bochner [1] for ordinary differential equations.

Original languageEnglish (US)
Pages (from-to)302-312
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Volume42
Issue number2
DOIs
StatePublished - Jan 1 1973

Fingerprint

Almost Periodic Solution
Linear partial differential equation
Poisson equation
Ordinary differential equations
Partial differential equations
Mathematical operators
Almost Periodic Functions
Linear Differential Operator
Partial Differential Operators
Bounded Solutions
Almost Periodic
Poisson's equation
Theorem
Ordinary differential equation
Generalise
Sufficient Conditions
Arbitrary

Cite this

Almost periodic solutions of linear partial differential equations. / Sell, George R.

In: Journal of Mathematical Analysis and Applications, Vol. 42, No. 2, 01.01.1973, p. 302-312.

Research output: Contribution to journalArticle

@article{f9536b73d3624f6690f40946335d027b,
title = "Almost periodic solutions of linear partial differential equations",
abstract = "Let L be an arbitrary linear partial differential operator and let f be an almost periodic function for t in Rm. In this paper we present sufficient conditions that a bounded solution u of Lu = f be almost periodic. Our work generalizes the theorem of Sibuya [5] for Poisson's equation and the theorems of Favard [3] and Bochner [1] for ordinary differential equations.",
author = "Sell, {George R}",
year = "1973",
month = "1",
day = "1",
doi = "10.1016/0022-247X(73)90139-X",
language = "English (US)",
volume = "42",
pages = "302--312",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Almost periodic solutions of linear partial differential equations

AU - Sell, George R

PY - 1973/1/1

Y1 - 1973/1/1

N2 - Let L be an arbitrary linear partial differential operator and let f be an almost periodic function for t in Rm. In this paper we present sufficient conditions that a bounded solution u of Lu = f be almost periodic. Our work generalizes the theorem of Sibuya [5] for Poisson's equation and the theorems of Favard [3] and Bochner [1] for ordinary differential equations.

AB - Let L be an arbitrary linear partial differential operator and let f be an almost periodic function for t in Rm. In this paper we present sufficient conditions that a bounded solution u of Lu = f be almost periodic. Our work generalizes the theorem of Sibuya [5] for Poisson's equation and the theorems of Favard [3] and Bochner [1] for ordinary differential equations.

UR - http://www.scopus.com/inward/record.url?scp=49549167477&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49549167477&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(73)90139-X

DO - 10.1016/0022-247X(73)90139-X

M3 - Article

VL - 42

SP - 302

EP - 312

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -